MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER
Model Number 3021
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint is being reported out of an abundance of caution based on the customer provided results.There were no allegations of patient/user harm.Qc retention was investigated.The qc retention measured within specifications.The customer has not yet responded to attempts to have product returned for investigation.This lot of a1cnow product has had no other accuracy-related complaints lodged against it.
 
Event or Problem Description
The customer reported a patient who tested at 7.6% hba1c on the a1c test kit and went to the doctor three days later and received a result of 11.6% hba1c.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
MDR Report Key12490600
Report Number1836135-2021-00030
Device Sequence Number14571082
Product Code LCP
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)221015(10)2028638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model Number3021
Device Catalogue Number3021
Device Lot Number2028638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1